MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT

BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Model Number FSC330-G7529
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A fuse scope was received for analysis.A visual analysis was performed and found an internal wiring failure of the charge-coupled device (ccd) circuit at the distal tip.The ccd was replaced to resolve the issue.The reported issue was confirmed when the scope was angulated at the distal tip.Based on a thorough review of the reported complaint, the most probable cause for this complaint is cause traced to component failure.This complaint investigation conclusion code was utilized for an expected or random component failure without any design or manufacturing issue.Based on the results of this investigation, no escalation is necessary.The repair history was reviewed and nothing was found to indicate a possible service-related cause for the complaint.
 
Event or Problem Description
It was reported to boston scientific corporation that a fuse c38s slim colonoscope - s was used during a colonoscopy procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the images turned black when the scope was angulated.The anatomy of the patient was not visible on center image when the issue occurred.Another fuse c38s slim colonoscope - s was used to complete the procedure.There were no patient complications reported as a result of this event.

Brand Name
FUSE
Common Device Name
ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9272141
Report Number3005099803-2019-05289
Device Sequence Number10795394
Product Code PEA
UDI-Device Identifier00840253109583
UDI-Public00840253109583
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K160275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFSC330-G7529
Device Catalogue Number60093
Device Lot Number0002600224
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2019
Initial Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1